# SDR ASAA2019050929291

- Difficulty date: May 9, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 45,820 hours, 13,660 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 442369
- Part serial: BECW5178
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 40,752 hours, 12,450 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF T/C 78273000 #2 ENGINE (ESN 894362) FOUND MAINT MSG 73-20342. THE FMV POSITION SIGNAL IS OUT OF RANGE" SHORT TIME FAULT. GROUNDED - YES. INTERROGATED NR 2 ENGINE EEC FOR RECENT FAULTS AND FOUND FAULT CODE 73-20342. EEC TEST FAILS FOR SAME FAULT. ACCOMPLISHED FIM 73-25 TASK 803. RESISTANCE CKS FAIL AT HMU RECEPTACLE DP0601. PINS 16 TO 34 SHOW OPEN. HMU REQUIRES REPLACEMENT. REF AMM 73-21-00/501, WDM 73-25-21-2. REMOVED AND REPLACED HMU (NR 2 ENGINE) REF T/C #N8473001 AND N8473000, W/O #452175. LEAK CHECK GOOD. OPS CHECK GOOD.
